# SDR IPXA10558896

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200345
- Part serial: 000157
- Condition: Dented
- Location: Lt Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MAIN FLAP LOWER SKIN DENT ON LOWER SURFACE ( 2 EA ) DENTS ARE 8" APART, CENTER TO CENTER.  REPAIRED IAW E0 B757-5750-36440-B.
